# SDR FDEA202508291568

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FLOOR PANEL 222BFF OF SECTION 41 AT MAIN DECK CARGO COMPARTMENT FLOOR PANEL 222BFF OF SECTION 41 AT MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW   SRM 53-00-50-2R PAR 4.B FIG. 201 SHEET 2 REV 92 APR 15,2025
